# SDR CA960115020

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa JT15D1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Condition: Distressed
- Location: Comp Shaft Nr 1
- Part time: 4,721 hours
- Stage of operation: DE
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN)DURING DESCENT THE CREW REPORTED HEAVY VIBRATION AND NOISE FROM #1 ENGINE. THE ENGINE WAS SHUTDOWN. ENGINE TEARDOWN INDICATES MAJOR DISTRESS TO THE #1 BEARING.
